MathSciNet Relay Station
MathSciNet bibliographic data
MR536366 (80f:10021) 10C04 (12D15)
Marshall, Murray A. Quotients and inverse limits of spaces of orderings. Canad. J. Math. 31 (1979), no. 3, 604–616.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement